Aa
A
A
A
Close
Women's Health Community
65.6k Members
Avatar universal

Depo-Provera - have not had a period in five years, but am now spotting, why?

I am 28 years old and have been on Depo-Provera for about 6 years.  I entirely stopped having periods about 5 years ago, but just last evening, I had some light spotting, and it has continued on to today.  If it continues tomorrow, I plan on calling/seeing my doctor, but in the meantime, can you give me insight on what may be causing this?  
2 Responses
Avatar universal
With Depo anything is possible....
I was on it for nearly 8 years...
Too many problems...too many to list.
Problem is....It was wonderful being on it..not one side effect...
UNTIL I GOT OFF....
It has been quite the nightmare.
There is a woman who has dedicted  10 years of her life gathering testimonials from women who have taken depo...even wrote a book about it...Google it....you will be amazed...SCARY
I know I haven't answered your question...but maybe if you had an idea what depo can do to u in the future...you may decide not to take your next shot.
Jack
Avatar universal
Yep, I had a period for the entire time on depo. It didn't work out for me. Your hormones may be fluctuating. Best wishes.
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.